Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Psoriasis stops itching when smoking Marijuana. Suggestions?

I have been diagnosed with Psoriasis and am wondering if MDMA has anything to do with why I may have it now? i ve been a recreational user for the past two years and only about once-twice a month with breaks. also i smoke marijuana and have noticed that my psoriasis stops itching. Is there any insight to making a thc-lotion that it might help?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that smoking marijuana and MDMA usage are not related to psoriasis directly, however they may hamper the recovery from the illness. I believe there are many anti itch medications available over the counter as well as medications that are useful when you visit with and get prescriptions from qualified local doctor. I hope you do so as soon as possible as either MDMA or marijuana are not the answers to your problem. Wishing you the very best in recovery.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor